# SDR FDEA201410083011

- Difficulty date: October 8, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN RUNNING UNDER LAP SEAM AT STRINGER 4L FROM BS 1320 TO 1360 & FROM BS 1400 TO 1460 REQUIRING ADDITIONAL STRIPPING FROM BS 1180 TO 1460.  ACCOMPLISHED EA F-5330-T0312157 FUSELAGE PLATES & SKINS CORROSION REPAIR TRACKING STRINGER 4L LAP JOINT STATION 1180 - 1459.  MAJOR REPAIR.
